# SDR UF6A980510

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3444 · Ground Proximity System
- Part: Transponder
- Part number: 959960718501
- Condition: Failed
- Location: Radio Altimeter
- Part time: 10,971 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5764 - EFIS CWP AND BLANK T.C.A.S.  MAINTENANCE REMOVED AND REPLACED RAD ALT TRANSCEIVER.  SYSTEM OPS CHECKED GOOD.  ACFT TT:  12,8778 HOURS.  (X)
